# SDR GRTA20210414004

- Difficulty date: April 12, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N195AW
- Make and model: Beech 1900D
- Aircraft serial: UE128
- Aircraft time: 24,368 hours, 32,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 557 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 9R CRACKED AT LAST RIVET JUST AFT OF AFT PRESSURE BULKHEAD (APPROX FS 557.500)
